Scroll Down To View more
JANUVIA and Low Blood Sugar
When used by itself, JANUVIA is not likely to cause low blood sugar because it works less when blood sugar is low.
If you take JANUVIA with another medicine that can cause low blood sugar (hypoglycemia), such as a sulfonylurea or insulin, your risk of getting low blood sugar is higher. The dose of your sulfonylurea medicine or insulin may need to be lowered while you use JANUVIA.
Understanding Low Blood Sugar
Although you may be aware that your blood sugar shouldn’t go too high, you also need to be careful that it doesn’t go too low. When your blood sugar goes too low, it’s called hypoglycemia (high-poh-glahy-SEE-mee-uh).
It’s important to know the symptoms of hypoglycemia. That way, you can talk with your doctor if you have any questions or think you might have hypoglycemia.
Hypoglycemia can make you feel:
Hypoglycemia can be caused by:
- Skipping meals
- Exercising too much
- Drinking alcohol